# SDR AALA200802314

- Difficulty date: September 8, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Part serial: 1484
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT EXIT SIGN AT LT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT EXIT SIGN AT LT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.
